# SDR 95ZZZX2712

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9526H
- Make and model: Cessna 172M
- Aircraft serial: 17266201
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Hose
- Part number: 69603
- Condition: Defective
- Location: Intake Coupling
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UPON INVESTIGATION OF LOWER THAN NORMAL POWER OUTPUT, FOUND INTAKE COUPLING HOSE INTERIOR (ALL 4) INTERNALLY REDUCING IN SIZE FROM 1.75 INCHES TO 1.25 INCHES.  THIS IS A SUBSTANTIAL REDUCTION IN FLOW (NEARLY ONE-HALF VOLUME) FROM 3.06 SQUARE INCH TO 1.56 SQUARE INCH.  THE COUPLINGS APPEAR TO HAVE SUFFERED FROM HEAT DUE TO PROXIMITY OF HOT EXHAUST.  POWER RESUMED NORMAL UPON REPLACEMENT OF NEW COUPLINGS.
